Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 127–129 (Mi zvmmf3710)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Singular values and polar factorization of an operator in a bilinear metric space

Kh. D. Ikramov

Moscow

Full text: PDF file (387 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 85–87

Bibliographic databases:

UDC: 519.61
MSC: Primary 15A18; Secondary 15A63, 15A21
Received: 19.11.1986

Citation: Kh. D. Ikramov, “Singular values and polar factorization of an operator in a bilinear metric space”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 127–129; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 85–87

Citation in format AMSBIB
\Bibitem{Ikr88}
\by Kh.~D.~Ikramov
\paper Singular values and polar factorization of an operator in a bilinear metric space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 127--129
\mathnet{http://mi.mathnet.ru/zvmmf3710}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933751}
\zmath{https://zbmath.org/?q=an:0646.15006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 85--87
\crossref{https://doi.org/10.1016/0041-5553(88)90221-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3710
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, “Tridiagonal forms of complex symmetric and persymmetric matrices”, Comput. Math. Math. Phys., 34:11 (1994), 1463–1467  mathnet  mathscinet  zmath  isi
    2. Kh. D. Ikramov, “Psevdo-ortogonalnye sobstvennye znacheniya kososimmetrichnykh matrits”, Chislennye metody i voprosy organizatsii vychislenii. XXXI, Zap. nauchn. sem. POMI, 472, POMI, SPb., 2018, 92–97  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021